Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The associated Askey-Wilson polynomials

Authors: Mourad E. H. Ismail and Mizan Rahman
Journal: Trans. Amer. Math. Soc. 328 (1991), 201-237
MSC: Primary 33C50; Secondary 42C05
MathSciNet review: 1013333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive some contiguous relations for very well-poised $_8{\phi _7}$ series and use them to construct two linearly independent solutions of the three-term recurrence relation of the associated Askey-Wilson polynomials. We then use these solutions to find explicit representations of two families of associated Askey-Wilson polynomials. We identify the corresponding continued fractions as quotients of two very well-poised $_8{\phi _7}$ series and find the weight functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C50, 42C05

Retrieve articles in all journals with MSC: 33C50, 42C05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society